# SDR COEA2022080907917

- Difficulty date: June 4, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,027 hours, 34,946 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 238445 NR 100027  HEAVY CHECK   COE/MAJOR REPAIR: INTERIOR FUSELAGE FLOORBEAM 15 UPPER SURFACE BETWEEN IB SEAT TRACKS HAVE LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIR PER ATR42 SRM 530000-300-846-A001.
